# SDR CALA2014112492743

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 58,728 hours, 6,755 cycles
- Engine: Pwa PW4056
- Engine time: 76,437 hours, 8,599 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: O-Ring
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

SHOWING ZERO OIL QTY NR 2 ENG, TEMP NORMAL.  CREW REPORTED PRESS AT 140 PSI & DROPPING.  ENG SHUTDOWN 7282006 FOUND ORING ON NR 3 TEMP THERMOCOUPLE PROBE LEAKING WITH ENG STATIC.  R & R NR 3 BEARING OIL TEMP THERMOCOUPLE PROBE.  IAW JRH-2-86-63 WINDMILL & POWER ASSURANCE RUN ONE HOUR, NO NOTED OIL LOSS.
